# SDR CALA2017101303614

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 61,611 hours, 25,457 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT OPS CHECK, CHECK FAILED WITH ASSOCIATED MESSAGE,  EPSU COMM EMER L,   CLEANED THE CONNECTOR ON THE POWER SUPPLY  AND PERFORMED AN OPS CHECK IAW AMM 33-51-00-810-801-A, OPS CHECKED GOOD,  NO FAULTS NOTED.
